Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 49, NWS Jackson, KY

June 25, 20184 counties in Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jun 25, 2018, 1:09 PM EDT for 4 counties in Kentucky. It was in force for 36 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2018, 1:09 PM EDT (17:09 UTC)
Expired
Jun 25, 2018, 1:45 PM EDT
In force
36 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bell County, KY, Harlan County, KY, Knox County, KY, Leslie County, KY

The radar

The Knoxville radar (KMRX), 67 km from the middle of the area, began a volume at 17:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 1:13 PM EDTTSTM WND DMGCalvin, KYA TREE FELL ONTO A HOME AND A TREE FELL ONTO A VEHICLE IN THE CALVIN VICINITY.
Jun 25, 1:15 PM EDTTSTM WND DMGCallaway, KYA TREE WAS BLOWN DOWN ALONG US 119.
Jun 25, 1:24 PM EDTTSTM WND DMGPathfork, KYTREE DOWN ON KY 72.
Jun 25, 1:24 PM EDTNON-TSTM WND DMGPathfork, KYTREE DOWN ON KY 72.
Jun 25, 1:35 PM EDTTSTM WND DMG5 Ene Pineville, KYTREE FELL ON HOME ON HWY 119 ON HELTON ROAD. TREE ACROSS ROAD AT MM12 ON 119 AT CALLOWAY.
Jun 25, 1:35 PM EDTNON-TSTM WND DMG5 Ene Pineville, KYTREE FELL ON HOME ON HWY 119 ON HELTON ROAD. TREE ACROSS ROAD AT MM12 ON 119 AT CALLOWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.2 hours before the alert went out and 299 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1046 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

337 
WUUS53 KJKL 251709
SVRJKL
KYC013-095-121-131-251745-
/O.NEW.KJKL.SV.W.0049.180625T1709Z-180625T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
109 PM EDT MON JUN 25 2018

The National Weather Service in JACKSON KY has issued a

* Severe Thunderstorm Warning for...
  Harlan County in southeastern Kentucky...
  Eastern Bell County in southeastern Kentucky...
  East central Knox County in southeastern Kentucky...
  South central Leslie County in southeastern Kentucky...

* Until 145 PM EDT.

* At 108 PM EDT, a severe thunderstorm was located over Kettle
  Island, or near Pineville, moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Harlan, Pineville, Loyall, Evarts, Wallins Creek, Bobs Creek,
  Bledsoe, Mary Alice, Dizney, Chevrolet, Varilla and Coldiron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3664 8374 3687 8375 3695 8319 3684 8309
      3683 8310 3680 8310 3678 8313 3676 8313
      3674 8314 3674 8320 3671 8331 3668 8340
TIME...MOT...LOC 1708Z 258DEG 30KT 3679 8359 

HAIL...<.75IN
WIND...60MPH
 
$$

KAS
2 follow-up statements
964 
WWUS53 KJKL 251728
SVSJKL

Severe Weather Statement
National Weather Service JACKSON KY
128 PM EDT MON JUN 25 2018

KYC121-251737-
/O.CAN.KJKL.SV.W.0049.000000T0000Z-180625T1745Z/
Knox KY-
128 PM EDT MON JUN 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KNOX COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3664 8374 3677 8357 3690 8355 3695 8319
      3684 8309 3683 8310 3680 8310 3678 8313
      3676 8313 3674 8314 3674 8320 3671 8331
      3668 8340 3665 8370
TIME...MOT...LOC 1727Z 258DEG 30KT 3682 8339 

$$

KYC013-095-131-251745-
/O.CON.KJKL.SV.W.0049.000000T0000Z-180625T1745Z/
Harlan KY-Bell KY-Leslie KY-
128 PM EDT MON JUN 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR HARLAN...SOUTHEASTERN BELL AND SOUTH CENTRAL LESLIE COUNTIES...

At 127 PM EDT, a severe thunderstorm was located over White Star, or
near Harlan, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Harlan, Loyall, Evarts, Wallins Creek, Bobs Creek, Bledsoe, Mary
Alice, Dizney, Chevrolet, Varilla, Coldiron and Black Snake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3664 8374 3677 8357 3690 8355 3695 8319
      3684 8309 3683 8310 3680 8310 3678 8313
      3676 8313 3674 8314 3674 8320 3671 8331
      3668 8340 3665 8370
TIME...MOT...LOC 1727Z 258DEG 30KT 3682 8339 

HAIL...<.75IN
WIND...60MPH
 
$$

KAS
281 
WWUS53 KJKL 251743
SVSJKL

Severe Weather Statement
National Weather Service JACKSON KY
143 PM EDT MON JUN 25 2018

KYC013-095-131-251753-
/O.EXP.KJKL.SV.W.0049.000000T0000Z-180625T1745Z/
Harlan KY-Bell KY-Leslie KY-
143 PM EDT MON JUN 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR HARLAN...SOUTHEASTERN BELL AND
SOUTH CENTRAL LESLIE COUNTIES WILL EXPIRE AT 145 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 3664 8374 3677 8357 3690 8355 3695 8319
      3684 8309 3683 8310 3680 8310 3678 8313
      3676 8313 3674 8314 3674 8320 3671 8331
      3668 8340 3665 8370
TIME...MOT...LOC 1743Z 258DEG 30KT 3685 8322 

$$

KAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 10:00 AM EDT, 3 hours 9 minutes earlier.

Area forecast discussion, Jun 25, 10:00 AM EDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Jackson KY
1000 AM EDT Mon Jun 25 2018

.UPDATE...
Issued at 1000 AM EDT MON JUN 25 2018

13z sfc analysis shows a warm front lying across eastern Kentucky.
An earlier MCS exited the area to the east this morning. Currently
the scope is relatively clear across the area while clouds remain
thick in the east behind the weakening MCS. Temperatures are
rebounding in the south quickly into the mid 70s while upper 60s
and low 70s are found to the north. Whatever stabilization that
the MCS may have provided in its wake is quickly waning and the
instability is starting to build up again in the far southwest
where skies are relatively clear with cu and some cloud streets
evident on visible satellite. Conditions appear favorable for
additional storm development in this area and points north as the
instability builds with air mass recovery. Ongoing storms over
central Kentucky and subsequent outflows from these will also
contribute to a better environment for storms further east. The
latest HRRR runs suggest another round or two of storms taking
place today with heavy rain a concern. Organized storms look to be
possible today, as well, with good shear and low level helicity
contributing to rotating updrafts. Should better instability
develop across the area there is a potential for severe storms
with damaging wind gusts the main threat, but an isolated tornado
cannot be ruled out. For this reason, SPC has upgraded a good
portion of our CWA - generally south of the Mountain Parkway - to
slight risk today. Have updated the grids in attempt to time the
storms and adjust temps/dewpoints in light of the latest
ShortBlend guidance. These have been sent to the NDFD and web
servers with an updated HWO and ZFP issued, as well.

UPDATE Issued at 705 AM EDT MON JUN 25 2018

Current conditions across the area feature the last of a line of
showers and thunderstorms exiting eastern Kentucky to the east.
Some scattered showers will remain over the north through the
morning and into the early afternoon.Adjusted the cloud cover as
well due to a clearing present in the IR this morning over
southcentral Kentucky shifting east. This will bring a break and
some more heating to the south into the early afternoon. Thus will
expect more instability here. Have adjusted pops to represent this
in the morning as this will lead to more convection making it into
the south this afternoon. Tried to depict this in the pops. As
well, bumped up the high temps a few degrees here. A fresh set of
zones was sent out for this update.

&&

.SHORT TERM...(Today through Tuesday)
Issued at 451 AM EDT MON JUN 25 2018

Current conditions across the area features an MCS moving through
central and eastern Kentucky this morning. Waning instability
across the area and warming cloud tops indicate this system will
continue to press eastward but become more of a heavy rainfall
threat than a wind threat through the mid morning hours. The
difficult part will be how this system evolves through the
daytime hours. CAMs suggest the showers to remain over the north
pushing east as some clearing happens in the south after the
initial line passes through this morning. This may allow for some
better heating through the day. Another disturbances pushes east
through Kentucky by midday as the daytime heating allows for some
more development in the afternoon. The issue here is lingering
cloud cover as well as lingering showers across the area during
the day. If some clearing does occur during the morning hours and
into the midday hours then there maybe some validity to the CAMs
bringing another line of convection through the area during the
afternoon. Model soundings suggest the clearing in the south will
allow sufficient destabilization but the north seems to be lacking
the better instability. Nevertheless, anything that does develop
this afternoon will be a marginal wind threat with minor flooding
over already saturated areas. The marginal wind threat will also
be confined to the south and southeast CWA.

By tonight, the mentioned MCS will push through the area but
lingering cloud cover behind the system with another disturbance
on its heels will make for questionable fog development for
Tuesday morning. Heating into the day on Tuesday will allow for
destabilization again through the day. However, timing of the
mentioned next disturbance moving into the area may use up a good
bit of instability through the midday time frame. Models
suggesting this scenario will mean scattered convection with no
organization. Thus will not expect any strong storms through the
day on Tuesday. However, this does not cancel out the flood
threat. Training cells or at least a few good downpours over
already saturated grounds could lead to some minor flood issues as
well.

.LONG TERM...(Tuesday night through Sunday)
Issued at 451 AM EDT MON JUN 25 2018

The extended portion of the forecast begins on Tuesday night with
the pattern featuring an upper low pushing into the Great Lakes
region. Otherwise, the jet stream over the northern CONUS seems to
be a more zonal pattern. During this time, ridging parked just off
the southeast CONUS will continue to keep a steady flow of warm
and moist tropical air into the OH Valley. The mentioned
approaching upper low will drag a cold front through the area for
Wednesday. This combined with the mentioned moist flow will keep a
good chance for precip for Wednesday and into Wednesday night. In
fact, model soundings suggest SB CAPE in the 2500 to 3000 range
for Wednesday afternoon. This is also with PWAT values around the
1.75 inch range. Will expect some strong storms possible on with a
heavy rain potential on Wednesday afternoon. The trough axis
passes through the area Wednesday night as ridging maintaining
over the southeast CONUS will slow the progression of the front as
the better upper level support exits to the east. This will cause
the front to stall over the area for Thursday. Thus will expect
one more day of convection possible for Thursday afternoon as
a slight chance will be warranted for showers and thunderstorms
firing along the boundary.

After this, by Friday the upper level pattern shifts as a massive
ridge builds over the eastern CONUS squelching any convection for
the rest of the extended. However, some indication of return flow
remains for this period. Thus will expect hot above average high
temps with dew points in the upper 60s to low 70s each day. Thus
will expect muggy and uncomfortable condition with heat index
values in the upper 90s to around 100 at times for Friday and into
next weekend.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
ISSUED AT 710 AM EDT MON JUN 25 2018

The morning MCS will continue to push east and exit the area this
morning. Some lingering showers over the north will keep some
lower cigs in the area as well as some lower vis in the heavier
showers. Just about every TAF site will see an improving of
conditions around midday to VFR in between 2 disturbances
impacting the area today. The next disturbance will arrive between
18z and 22z today. This will drop conditions at the TAF sites
again tonight to IFR and below. Cloud cover tonight will impede
fog development but any breaks in the cloud cover will allow for
dense fog to develop, especially with the saturated boundary
layer. Expect winds to be light and variable through the period
outside of thunderstorms.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...GREIF
SHORT TERM...SHALLENBERGER
LONG TERM...SHALLENBERGER
AVIATION...SHALLENBERGER
Hazardous weather outlook, Jun 25, 9:17 AM EDT, 3 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
917 AM EDT Mon Jun 25 2018

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-261630-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
917 AM EDT Mon Jun 25 2018

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Today and Tonight.

Thunderstorms are expected this afternoon and evening. The
strongest storms will be capable of damaging winds and heavy rain.
The best threat for damaging winds will be south of the Mountain
Parkway. Localized low flooding will be a possibility if storms
track repeatedly over an area.

Thunderstorms will be possible again late tonight towards dawn.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms will be possible at times from Tuesday through
Thursday evening. Some storms during the day Wednesday could
produce excessive rainfall and gusty winds.

Some locales may experience heat indices in excess of 100 degrees
Friday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report any instances of wind damage or
flooding.

GREIF/KAS

In the hours before

Special weather statement, Jun 25, 12:05 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1205 PM EDT MON JUN 25 2018

KYZ084-085-251630-
Whitley-McCreary-
1205 PM EDT MON JUN 25 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MCCREARY AND
SOUTHWESTERN WHITLEY COUNTIES...

At 1205 PM EDT, a strong thunderstorm was located over Hollyhill, or
7 miles southeast of Whitley City, moving east at 15 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Williamsburg, Bon, Ayers, Duckrun, Emlyn, Zion Hill, Redbird,
Stearns, Red Ash, Lot, Jellico Creek, Goldbug, Pine Knot, Pleasant
View, Saxton, Krupp, Bounty, Strunk, Hollyhill and Mountain Ash.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3659 8437 3660 8442 3669 8450 3683 8416
      3659 8405
TIME...MOT...LOC 1605Z 259DEG 14KT 3668 8435

KAS
Special weather statement, Jun 25, 12:26 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1226 PM EDT MON JUN 25 2018

KYZ084>087-251700-
Whitley-McCreary-Knox-Bell-
1226 PM EDT MON JUN 25 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BELL...SOUTH
CENTRAL KNOX...SOUTHEASTERN MCCREARY AND SOUTHERN WHITLEY COUNTIES...

At 1226 PM EDT, a strong thunderstorm was located over Verne, or near
Williamsburg, moving east at 35 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Williamsburg, Julip, Ayers, Gatliff, Emlyn, Zion Hill, Birdseye,
Ingram, Red Ash, Verne, Gausdale, Pleasant View, Louden, Pruden,
Hollyhill, Polly Camp, Wheeler, Nevisdale, Bon and Dixie.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3659 8446 3661 8450 3674 8424 3678 8379
      3658 8377
TIME...MOT...LOC 1626Z 270DEG 31KT 3670 8410

KAS
Local storm report, Jun 25, 12:40 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1240 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 PM     HAIL             5 E PINE KNOT           36.66N 84.35W
06/25/2018  E0.25 INCH       MCCREARY           KY   TRAINED SPOTTER

            REPORTED BY SPOTTER AT HOLLY HILL.

&&

TBREWER
Special weather statement, Jun 25, 12:50 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1250 PM EDT MON JUN 25 2018

KYZ085>087-251715-
Whitley-Knox-Bell-
1250 PM EDT MON JUN 25 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BELL...SOUTHERN KNOX
AND SOUTHEASTERN WHITLEY COUNTIES...

At 1250 PM EDT, radar indicated strong thunderstorms located along a
line extending from Artemus to Pruden. Movement was east at 35 mph.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Barbourville, Pineville, Middlesboro, Artemus, Varilla, Swan Lake,
Clate, Birdseye, Ponza, Gausdale, King, Blanche, Pruden, Cubage,
Binghamtown, Rella, Clear Creek Springs, Wasioto, Avis and Hutch.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3659 8401 3685 8402 3692 8351 3667 8352
      3664 8358 3662 8364 3658 8369
TIME...MOT...LOC 1650Z 267DEG 30KT 3684 8384 3658 8390

KAS

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:05 PM EDTSpecial Weather StatementJKLHarlan25 min
Jun 25, 3:14 AM EDTSpecial Weather StatementJKLRockcastle31 min
Jun 25, 4:28 AM EDTSpecial Weather StatementJKLEstill, Jackson, Lee, Owsley32 min
Jun 25, 4:43 AM EDTSpecial Weather StatementJKLLaurel32 min
Jun 25, 7:01 AM EDTSpecial Weather StatementJKLPike29 min
Jun 25, 11:55 AM EDTAreal Flood AdvisoryJKLEstill, Jackson, Rockcastle2 hr
Jun 25, 12:05 PM EDTSpecial Weather StatementJKLWhitley25 min
Jun 25, 12:26 PM EDTSpecial Weather StatementJKLWhitley34 min
Jun 25, 12:50 PM EDTSpecial Weather StatementJKLBell25 min
Jun 25, 1:23 PM EDTSpecial Weather StatementJKLLetcher37 min
Jun 25, 1:32 PM EDTSevere Thunderstorm WarningJKLLetcher, Perry58 min
Jun 25, 1:42 PM EDTSpecial Weather StatementJKLFloyd33 min
Jun 25, 1:43 PM EDTSpecial Weather StatementJKLHarlan32 min
Jun 25, 1:53 PM EDTSpecial Weather StatementJKLMcCreary, Whitley37 min
Jun 25, 1:58 PM EDTSevere Thunderstorm WarningJKLLaurel, Pulaski62 min
Jun 25, 2:00 PM EDTFlash Flood WatchJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more5 hr
Jun 25, 2:02 PM EDTSevere Thunderstorm WarningJKLBell, Clay, Knox, Laurel, Leslie, McCreary and 2 more58 min
Jun 25, 2:22 PM EDTAreal Flood AdvisoryJKLClay, Knox, Laurel, Pulaski, Rockcastle3 hr
Jun 25, 2:45 PM EDTSpecial Weather StatementJKLClay, Laurel45 min
Jun 25, 2:58 PM EDTSpecial Weather StatementJKLLeslie47 min
Jun 25, 2:59 PM EDTFlash Flood WarningJKLLaurel, Pulaski3 hr
Jun 25, 3:18 PM EDTAreal Flood AdvisoryJKLJackson, Rockcastle117 min
Jun 25, 3:58 PM EDTAreal Flood AdvisoryJKLBreathitt, Lee, Owsley2 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.